# SDR ASAA0752391

- Difficulty date: December 21, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 542 hours, 175 cycles
- Engine: Ge CFM567B24
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: CFM567B27
- Condition: Low
- Location: Nr 1 & 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL LEVELS LOW BOTH ENGINES.  NR 1 ENGINE ADDED 4.5QTS NR 2 ENGINE ADDED 5.5 QTS.  APU FULL ADDED 0.
